# SDR CALA2015123094922

- Difficulty date: December 25, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK ZONE C STATION 900, LBL 11 TO RBL 40 FLOORBEAM UPPER CHORD CORRODED.  FLOORBEAM UPPER CHORD REPAIRED IAW SRM 53-20-51 FIG 201 REPAIR REV 94.
